Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 105469, 7 pages
http://dx.doi.org/10.1155/2014/105469
Research Article

Fast Hankel Transforms Algorithm Based on Kernel Function Interpolation with Exponential Functions

The State Key Laboratory of Transmission Equipment and System Safety and Electrical New Technology, Chongqing 400044, China

Received 24 December 2013; Revised 24 March 2014; Accepted 25 March 2014; Published 5 May 2014

Academic Editor: Laurent Gosse

Copyright © 2014 Huaiqing Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huaiqing Zhang, Yu Chen, and Xin Nie, “Fast Hankel Transforms Algorithm Based on Kernel Function Interpolation with Exponential Functions,” Journal of Applied Mathematics, vol. 2014, Article ID 105469, 7 pages, 2014. doi:10.1155/2014/105469